Daily Devotional

Your Daily Devotional for April 1, 2014

Ask your doctor if bugging your doctor about some drug you saw in a commercial and you don’t even know what it’s for is right for you.
Your Daily Devotional is a lightly-edited entry from my Twitter feed. Follow me at @jefftiedrich

Categories: Daily Devotional

3 replies »

    • Side effects may include itchiness, sweating, anxiety, a metallic taste in your mouth, hair loss, sliding into random alternate universes.

      • At least Sam wouldn’t need to worry about the hair loss and he already lives in his own little alternate universe anyway. 😉

Leave us a reply. All replies are moderated according to our Comment Policy (see "About S&R")

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s